# SDR AALA201901094003

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 63,368 hours, 7,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT INOPERATIVE AT MDCR.  REPLACED THE BATTERY IAW AMM 25-64-01.  OPS CHECKED GOOD. OK FOR SERVICE.
